MathSciNet Relay Station
MathSciNet bibliographic data
MR2311659 39B82 (39B52)
Skof, Fulvia The general solution of the exponential Cauchy equation on a bounded restricted domain. Aequationes Math. 73 (2007), no. 1-2, 144–155.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement